# SDR USAASB96027

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407US
- Make and model: Boeing 737401
- Aircraft serial: 23877
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: PPG5893543109
- Condition: Shattered
- Location: Lt Cockpit
- Part time: 12,872 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TPA - FL 1798 - EN ROUTE CLT-SRQ - THE CAPTAINS OUTER WINDOW PANE SHATTERED.  THE FLIGHT DIVERTED TO TPA AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE WINDSHIELD.  (M)
